ent-icon
Fullness in Ear, tinnitus
Hi, I had 90 streptomycin injections 1.5 years back. Now for last 3-4 months I have started feeling uneasiness in left year with tinnitus. I can hear properly but ringing in ears is very irritating. Please help. Thanks.
88 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello.......Vestibular symptoms generally appear early and usually are reversible with early detection and cessation of streptomycin administration... Your history is one and half year back , and now you having tinnitus, this may be due to some other reason ,consult ent specialist...
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.